zbMATH — the first resource for mathematics

Sur le comportement asymptotique des transformations linéaires des suites. (French) Zbl 0156.06503

Full Text: DOI EuDML
[1] Schur, J.: Über lineare Transformationen in der Theorie der unendlichen Reihen. Journ. für die reine u. ang. Math.151, 79-111 (1921).
[2] Schmidt, R.: Über divergente Folgen und lineare Mittelbildungen. Math. Zeitschrift22, 90-152 (1925). · JFM 51.0182.04
[3] Karamata, J.: Sur un mode de croissance régulière des fonctions. Mathematica (Cluj)4, 38-52 (1930). · JFM 56.0907.01
[4] ?: Sur un mode de croissance régulière ? théorèmes fondamentaux. Bull. Soc. Math. de France61, 55-62 (1933). · Zbl 0008.00807
[5] Bojanic, R., andJ. Karamata: On slowly varaying functions and asymptotic relations. Madison, Wis.: University of Wisconsin, MRC Technical Summary Report432 (1963).
[6] Helly, E.: Über lineare Funktionaloperationen. Sitzungsbericht der Naturw. Klasse der Kaiserlichen Akad. der Wiss120, Partie II a, I à X, 265-297 (1921). · JFM 43.0418.02
[7] Widder, D. V.: The Laplace transform. Princeton 1941. · Zbl 0063.08245
[8] Vuilleumier, M.: Comportement asymptotique des transformations linéaires des suites. Thèse, Genève 1966. · Zbl 0138.03904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.